# SDR REXA2020030400288

- Difficulty date: March 2, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 15,120 hours, 10,586 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: CC670141772
- Condition: Worn
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PART RACKS:WEAR ON ACCESS PANEL 521AT, 622DB, 622CB, 584JB,584EB, 584LB, 684GB, 684JB,684EB,584AB AND 584GB. (SM)                           
""SUMMARY: OF NRC. 00246. WEAR ON ACCCESS PANELS 521AT, 622DB, 622CB, 584JB, 584LB, 684GB, 684JB,584AB AND 584GB WERE MEASURED AND FOUND WITHIN LIMITS PER CRJ-900 SRM 57-52-01-101-001-A01. WEAR ON ACCESS PANEL 584EB AND ACCESS PANEL 684EB WERE MEASURE AND FOUND OUT OF LIMITS PER CR
"
